Has anyone noticed any side effects with Pentox
? I was put on the drug along with L-Arginine
and Vitamin E about two months ago immediately after being diagnosed with early stage Peyronie's Disease. I tolerated them well and even noticed an improvement with my chronic
constipation and hard stools, which was a positive, but I also noticed that when I lay down at night for about 30 minutes I experience a burning sensation in the heels of my feet. I came off Pentox for a day and that seemed to diminish. Since Pentox is prescribed to increase blood flow to the legs, then perhaps it could be causing this minor (but bothersome) side effect. I've also noticed that the inflammation
that I occasionally get in my left hand seems worse and doesn't completely go away. I started taking a prescription NSAID, but that didn't seem to have an effect. I thought that Pentox was also an inflammatory, so I don't know why it would cause it or worsen it. The inflammation diminished some the second day after stopping the Pentox. I want to continue taking Pentox to fight the progession of Peyronies and these side effects are not yet bad enough to cause me to stop and I am now taking it again.
A few days ago, I added Aceytl L-Carnitine and Ubiquinol to my supplement list and took both the L-Arginine and L-Carnitine on an empty stomach twice (500MG each time).
The bottle states to take both on an empty stomach and also my Uro said to be sure to take the L-Arginine on an empty stomach. I've read though that L-Carnitine should be taken with food. Later in the day, I experienced some lightheadness, but never seemed to lose balance, feel extremely dizzy, think I would pass out or lose any ability to think clearly. I usually go to sleep about midnight, but that night I was so sleepy that I could not stay awake beyond 9PM. I woke up at 4:30AM feeling well except I opened my eyes and had this visual sense that the ceiling was moving from right to left like a slide show. I closed my eyes and the effect slowly went away and then I got up and sat down and it seemed that very briefly it again felt like I was seeing the room moving. That went away not long after. An e-mail explanation was sent to my doctor who adviced me to discontinue the L- Carnitine. I left off all my supplements and the Pentox for a day and also avoided caffeine. That episode of the room or ceiling moving never happened again, but I still have an occasional lightheadness when I move my head from side to side three days later. It almost is the feeling of when you stand up very quickly. I have not taken the L-Arginine either for the last 3 days. I know that some of these supplements increase nitric oxide and also thin the blood, but I've read that others take the cocktail of all these. Has anyone else experienced any side effects from Aceytl L-Carnitine, Pentox, L-Arginine, Ubiquinol or any combination of them?